Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the cause for my daughter not to get sleep ?

My 12yr old daughter is having trouble falling asleep. this has never happend before, she usually can fall asleep right away. She usually goes to bed at 9 but for the past two days she finally falls asleep at 1 am or 1:30. she says that she can t fall asleep even how much she tries. I have given her sleeping pills to fall asleep i think they worked. Do you have any suggestions to whats happening and hopw to get her back to sleep.
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Claire,
Thanks for query,
It seems that at this age due to hormonal changes taking sleep disturbance is there.
Advice her to remain busy all day,have some physical activity,
Go for regular exercise daily.Before going to bed have light music,good reading and wearing loose clothes.
Never give her sleeping pills as they are habit forming.
Ok and bye.
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor